MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 15MM TI CANN RETRO/ANTEGRADE FEMORAL NAIL-EX/380MM-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 15MM TI CANN RETRO/ANTEGRADE FEMORAL NAIL-EX/380MM-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.013.956S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is not expected to be returned for manufacturer review/investigation.Sterile: part: 04.013.956s, lot: 7108744, manufacturing site: (b)(4), supplier: (b)(4), release to warehouse date: january 14, 2013, expiry date: january 1, 2023.Since there is no allegation against packing or sterility dhr review is done for non-sterile part: non-sterile: part: 04.013.956, lot: 7108744, manufacturing site: (b)(4).Manufacturing location: (b)(4).Manufacturing date: 11-mar-2011 / released as non-sterile lot number 7108744: 15-dec-2012 part number: 04.013.456, 15mm ti cann retro/antegrade femoral nail-ex/380mm lot number: 6610842 (sterile) repackaged as lot number: 7108744 (non-sterile) lot quantity: 6 (6610842) / 1 (7108744) work order traveler met all inspection acceptance criteria.Inspection sheet, in-process acceptance met all inspection acceptance criteria.Inspection sheet, inspect dimensional met all inspection acceptance criteria.Inspection sheet, final inspection met all inspection acceptance criteria.Packaging label log lppf, lmd/lpf was reviewed and determined to be conforming.Packaging bom was reviewed and all components issued met current defined requirements.Packaging label log lppf, lmd/lpf (non-sterile) was reviewed and determined to be conforming.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿surgeon hit nail with drill bit¿ does not indicate breakage of the nail.Therefore, review of the raw material would not be pertinent to the reported complaint condition.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, while inserting a titanium cannulated femoral nail, the surgeon hit the nail with the second most distal screw drill bit.Adjustments were made and the surgeon was able to place the screw successfully.The surgeon was leaning on the aiming arm causing it to bend and miss the nail.It is unknown if there was surgical delay reported.Patient status is unknown.This report involves one (1) 15mm ti cann retro/antegrade femoral nail-ex/380mm-sterile.This is report 1 of 5 for (b)(4).This product complaint, (b)(4), is related to (b)(4).

Brand Name
15MM TI CANN RETRO/ANTEGRADE FEMORAL NAIL-EX/380MM-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11692796
Report Number2939274-2021-01943
Device Sequence Number19601266
Product Code HSB
UDI-Device Identifier10886982088734
UDI-Public(01)10886982088734
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K033618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2023
Device Model Number04.013.956S
Device Catalogue Number04.013.956S
Device Lot Number7108744
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2021
Initial Report FDA Received Date04/20/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - DRILL BITS: TRAUMA; UNK - GUIDES/SLEEVES/AIMING: AIMING ARM; UNK - NAIL INSERTION HANDLES; UNK - SCREWS: LOCKING
Patient Age34 YR
Patient Weight79